| Catalog Number |
104-1006 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 6 weeks due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred after approximately 6 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to dislocation of unknown cause.40 mm + 6 humeral stability cup was explanted and replaced with a 40 mm + 6 135/145 humeral stability cup and 9 mm spacer.